# SDR SWAA118154

- Difficulty date: November 27, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 75,821 hours, 67,233 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SHEAR TIE CORRODED AT BS 747, BETWEEN STR 26R TO STR 27R.  REPAIRED SHEAR TIE IAW RM.
